# SDR SWIA202503170110

- Difficulty date: January 10, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE TRU BAY DOOR LOWER LANDING HAS A CRACK ON AFT LATCH CUT OUT     (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED TRU LOWER LANDING WITH NEW ONE. REF: CRJ-700 S.R.M.51-42-06-001-001-A01, 51-42-22-001-001-A01 , REO- 670-53-11-2086 REV -- DATE 2025-01-16. (ALTERNATE FASTENERS) COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
